Alert archive / Oklahoma / Flash Flood Watches in 2017
Flash Flood Watch 7, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Aug 11, 2017, 2:01 AM CDT for 22 counties in Oklahoma. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2017, 2:01 AM CDT (07:01 UTC)
- Expired
- Aug 11, 2017, 8:32 AM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 22 counties
Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 721 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
269 WGUS64 KTSA 110701 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 201 AM CDT Fri Aug 11 2017 OKZ054>072-111800- /O.NEW.KTSA.FF.A.0007.170811T0701Z-170811T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, and Sallisaw 201 AM CDT Fri Aug 11 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The National Weather Service in Tulsa has issued a * Flash Flood Watch for portions of east central Oklahoma... northeast Oklahoma and southeast Oklahoma...including the following counties...in east central Oklahoma...Cherokee... Muskogee...Okfuskee and Sequoyah. in northeast Oklahoma... Adair...Craig...Creek...Delaware...Mayes...Nowata...Okmulgee... Osage...Ottawa...Pawnee...Rogers...Tulsa...Wagoner and Washington OK. in southeast Oklahoma...McIntosh. * Until 1 PM CDT this afternoon * A large cluster of slow moving showers and thunderstorms will drop locally heavy rainfall on northeast Oklahoma thru the morning hours. Rainfall rates beneath some of these storms have been in the 2 to 3 inch per hour range. This heavy rain could cause flash flooding across eastern Oklahoma as this cluster moves east into the area this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. && $$ Lacy
4 follow-up statements
835 WGUS64 KTSA 110748 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 248 AM CDT Fri Aug 11 2017 OKZ049-053-073>076-111800- /O.EXA.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pushmataha-Choctaw-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, McAlester, Stigler, Wilburton, and Poteau 248 AM CDT Fri Aug 11 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The National Weather Service in Tulsa has expanded the * Flash Flood Watch to include a portion of southeast Oklahoma... including the following counties...Choctaw...Haskell... Latimer...Le Flore...Pittsburg and Pushmataha. * Until 1 PM CDT this afternoon * A large cluster of slow moving showers and thunderstorms will drop locally heavy rainfall on eastern Oklahoma thru the morning hours. Rainfall rates beneath some of these storms have been in the 2 to 3 inch per hour range. This heavy rain could cause flash flooding across eastern Oklahoma as this cluster moves east into the area this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. && $$ OKZ054>072-111800- /O.CON.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, and Sallisaw 248 AM CDT Fri Aug 11 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of east central Oklahoma...northeast Oklahoma and southeast Oklahoma...including the following counties...in east central Oklahoma...Cherokee...Muskogee...Okfuskee and Sequoyah. in northeast Oklahoma...Adair...Craig...Creek... Delaware...Mayes...Nowata...Okmulgee...Osage...Ottawa... Pawnee...Rogers...Tulsa...Wagoner and Washington OK. in southeast Oklahoma...McIntosh. * Until 1 PM CDT this afternoon * A large cluster of slow moving showers and thunderstorms will drop locally heavy rainfall on northeast Oklahoma thru the morning hours. Rainfall rates beneath some of these storms have been in the 2 to 3 inch per hour range. This heavy rain could cause flash flooding across eastern Oklahoma as this cluster moves east into the area this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. && $$ Lacy
693 WGUS64 KTSA 111018 FFATSA Flood Watch National Weather Service Tulsa OK 518 AM CDT Fri Aug 11 2017 OKZ054-059-111130- /O.CAN.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Osage-Pawnee- Including the cities of Pawhuska and Pawnee 518 AM CDT Fri Aug 11 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of northeast Oklahoma has been cancelled. Thunderstorms have moved east of Osage and Pawnee counties this morning and thus the threat for flash flooding is over for today. $$ OKZ049-053-055>058-060>076-111800- /O.CON.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pushmataha-Choctaw-Washington OK-Nowata-Craig-Ottawa-Tulsa-Rogers- Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 518 AM CDT Fri Aug 11 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of east central Oklahoma...northeast Oklahoma and southeast Oklahoma...including the following counties...in east central Oklahoma...Cherokee...Muskogee...Okfuskee and Sequoyah. in northeast Oklahoma...Adair...Craig...Creek... Delaware...Mayes...Nowata...Okmulgee...Ottawa...Rogers... Tulsa...Wagoner and Washington OK. in southeast Oklahoma... Choctaw...Haskell...Latimer...Le Flore...McIntosh...Pittsburg and Pushmataha. * Until 1 PM CDT this afternoon * A large cluster of showers and thunderstorms will drop locally heavy rainfall on northeast Oklahoma thru the morning hours. Rainfall rates between 1 and 2 inches per hour are possible. This heavy rain could cause flash flooding across eastern Oklahoma as this cluster moves east into the area this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. && $$ Lacy
458 WGUS64 KTSA 111233 FFATSA Flood Watch National Weather Service Tulsa OK 733 AM CDT Fri Aug 11 2017 OKZ055>057-060-061-064>066-111345- /O.CAN.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington OK-Nowata-Craig-Tulsa-Rogers-Creek-Okfuskee-Okmulgee- Including the cities of Bartlesville, Nowata, Vinita, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee 733 AM CDT Fri Aug 11 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of east central Oklahoma and northeast Oklahoma has been cancelled. $$ OKZ049-053-058-062-063-067>076-111800- /O.CON.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pushmataha-Choctaw-Ottawa-Mayes-Delaware-Wagoner-Cherokee-Adair- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 733 AM CDT Fri Aug 11 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of east central Oklahoma...northeast Oklahoma and southeast Oklahoma...including the following counties...in east central Oklahoma...Cherokee...Muskogee and Sequoyah. in northeast Oklahoma...Adair...Delaware...Mayes...Ottawa and Wagoner. in southeast Oklahoma...Choctaw...Haskell...Latimer... Le Flore...McIntosh...Pittsburg and Pushmataha. * Until 1 PM CDT this afternoon * A large cluster of showers and thunderstorms will drop locally heavy rainfall on northeast Oklahoma thru the morning hours. Rainfall rates between 1 and 2 inches per hour are possible. This heavy rain could cause flash flooding across eastern Oklahoma as this cluster moves east into the area this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. && $$
922 WGUS64 KTSA 111332 FFATSA Flood Watch National Weather Service Tulsa OK 832 AM CDT Fri Aug 11 2017 OKZ049-053-058-062-063-067>076-111445- /O.CAN.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pushmataha-Choctaw-Ottawa-Mayes-Delaware-Wagoner-Cherokee-Adair- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 832 AM CDT Fri Aug 11 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of east central Oklahoma... northeast Oklahoma and southeast Oklahoma has been cancelled. Heavy rain has moved out of the area and additional flooding is not expected. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Aug 10, 11:56 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 10, 11:56 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1156 PM CDT Thu Aug 10 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions are expected for the next few hours ahead of a MCS approaching from the west-northwest. This MCS is forecast to move into the CWA during the early morning hours and across the CWA through the late morning hours. MVFR conditions with gusty winds will be possible within this activity. Behind the precip...MVFR conditions will remain possible before trying to lift back to VFR Friday afternoon. Thunderstorm chances will remain possible through the afternoon hours with lesser chances Friday evening. Will continue Prob30 groups for the afternoon hours and hold off on a precip mention after 00z for now. && .PREV DISCUSSION... /Issued 950 PM CDT Thu Aug 10 2017/ DISCUSSION... Early evening thunderstorms have largely diminished with the loss of daytime heating. An axis of higher instability remains across portions of northeast Oklahoma and into far northwest Arkansas, which should come into play toward sunrise as the next round of thunderstorms, that has already developed in eastern Colorado and western Kansas, is expected to move into the region. The main threat from these storms remains localized heavy rain and potential for flash flooding given the above normal PWAT values. This will especially be the case if rains move over portions of northeast Oklahoma near the Kansas border that received heavier rainfall this evening. However, given remaining instability and the residual boundary (near Highway 412 late this evening) from the evening convection, at least a limited severe potential will exist with these early morning storms. These storms should continue to push southward through the morning hours, likely diminishing toward tomorrow afternoon. Updated products already out. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 84 70 83 / 90 70 50 60 FSM 74 85 72 86 / 50 70 40 60 MLC 73 85 71 86 / 60 60 60 60 BVO 70 84 68 82 / 90 50 20 60 FYV 69 81 66 82 / 70 70 40 60 BYV 68 82 66 82 / 60 60 20 50 MKO 72 83 70 83 / 80 70 50 60 MIO 69 83 68 82 / 80 50 20 50 F10 71 84 70 83 / 80 70 60 60 HHW 74 90 73 89 / 20 60 50 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...20
Hazardous weather outlook, Aug 10, 9:41 PM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 941 PM CDT Thu Aug 10 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 941 PM CDT Thu Aug 10 2017 ...ACTIVE PATTERN TO PERSIST INTO NEXT WEEK WITH PERIODS OF HEAVY RAINFALL LIKELY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Mainly northeast Oklahoma. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Mainly northeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Mainly northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Thunderstorms are expected to develop through the evening and into the overnight in the vicinity of a cold front across parts of Kansas. These thunderstorms will move to the southeast toward northeast Oklahoma and far northwest Arkansas after midnight. The heavy rain and flash flood potential will be increased with these thunderstorms, especially if heavy rains affect areas that received a lot of rain earlier this evening. The strongest storms may also pose a risk of damaging winds, especially if an organized complex develops. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY THROUGH SUNDAY...Thunderstorm Potential...Heavy Rain Potential. MONDAY...Thunderstorm Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Daily rounds of thunderstorms are expected from Friday into the weekend. While the details remain difficult to pinpoint, many areas will see 3 to 5 inches of rain between Thursday and Saturday night, with local amounts possibly approaching 10 inches. At this time it appears the greatest potential for the heaviest rain will be focused across east central Oklahoma although the axis of heavy rain will likely shift as this system evolves and the situation becomes more clear. The rain is likely to be widespread enough to cause rises on a number of area creeks and streams, with some local flash flooding possible at locations receiving the fastest rain rates. The threat for additional locally heavy rainfall will likely continue in some areas through mid week as the pattern remains favorable. Flooding of main stem rivers will ultimately become a concern should forecast rainfall amounts materialize. There will also be at least limited severe weather potential with any organized storm complexes, mainly in the form of damaging wind gusts. EMERGENCY MANAGEMENT PLANNING STATEMENT... Emergency managers should closely follow later forecasts as details are refined and be prepared for at least some severe weather and flooding potential from tonight through the weekend. Flash Flood Watches will likely be issued for parts of the forecast area. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Aug 10, 9:02 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 E FOYIL 36.43N 95.48W
08/10/2017 E1.25 INCH ROGERS OK PUBLIC
&&
JDSSpecial weather statement, Aug 10, 9:42 PM CDT, 4 hours 19 minutes before
Special Weather Statement National Weather Service Tulsa OK 942 PM CDT THU AUG 10 2017 OKZ061-062-110315- Rogers OK-Mayes OK- 942 PM CDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS AND NORTHWESTERN MAYES COUNTIES UNTIL 1015 PM CDT... At 942 PM CDT, a strong thunderstorm was located 7 miles southeast of Foyil, moving southeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Pryor... Pryor Creek... Foyil... Bushyhead... This includes Interstate 44 between mile markers 255 and 266. LAT...LON 3643 9560 3649 9543 3635 9516 3621 9539 TIME...MOT...LOC 0242Z 313DEG 18KT 3636 9543
Local storm report, Aug 10, 9:58 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
958 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG DEWEY 36.80N 95.94W
08/10/2017 WASHINGTON OK PUBLIC
LARGE METAL BARN SEVERLY DAMAGED.
&&
JDSSpecial weather statement, Aug 10, 10:15 PM CDT, 3 hours 46 minutes before
Special Weather Statement National Weather Service Tulsa OK 1015 PM CDT THU AUG 10 2017 OKZ062-110345- Mayes OK- 1015 PM CDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAYES COUNTY UNTIL 1045 PM CDT... At 1015 PM CDT, a strong thunderstorm was located over Pryor Creek, moving southeast at 20 mph. Winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Pryor... Pryor Creek... Locust Grove... Sportsmen Acres Community... Murphy... LAT...LON 3630 9540 3636 9529 3621 9508 3613 9525 TIME...MOT...LOC 0315Z 310DEG 18KT 3627 9530
Local storm report, Aug 10, 10:31 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 5 WNW PRYOR 36.34N 95.40W
08/10/2017 MAYES OK EMERGENCY MNGR
MOBILE HOME ROLLED, POWER POLLS AND TREES DOWN, BARN
DAMAGED OR DESTROYED. TIME ESTIMATED BY RADAR.
&&
LACYLocal storm report, Aug 10, 10:57 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND DMG 5 WNW PRYOR 36.34N 95.40W
08/10/2017 MAYES OK EMERGENCY MNGR
UNOCCUPIED MOBILE HOME ROLLED AND DESTROYED, POWER POLLS
AND TREES DOWN, 2 BARNS DESTROYED IN THE OSAGE AREA. TIME
ESTIMATED BY RADAR.
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 36 min |
| Aug 10, 7:38 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 52 min |
| Aug 10, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| Aug 10, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 51 min |
| Aug 10, 8:15 PM CDT | Special Weather Statement | TSA | Osage | 30 min |
| Aug 10, 8:55 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Aug 10, 9:42 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| Aug 10, 10:15 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| Aug 11, 3:45 AM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| Aug 11, 3:55 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Aug 11, 3:58 AM CDT | Special Weather Statement | TSA | Washington | 47 min |
| Aug 11, 4:05 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 40 min |
| Aug 11, 4:19 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Aug 11, 4:22 AM CDT | Special Weather Statement | TSA | Tulsa | 38 min |
| Aug 11, 5:29 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 46 min |
Nearby
Flash Flood Watches in Oklahoma, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.